Addendum to “Holder estimates for nonlinear degenerate parabolic Systems”. : Journal für die reine und angewandte Mathematik (Crelles Journal) Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Addendum to “Holder estimates for nonlinear degenerate parabolic Systems”.

Emmanuele DiBenedetto / Avner Friedman

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1985, Issue 363, Pages 217–220, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1985.363.217, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
V. Bögelein, M. Foss, and G. Mingione
Mathematische Zeitschrift, 2012, Volume 270, Number 3-4, Page 903
[2]
Gary M. Lieberman
Nonlinear Analysis: Theory, Methods & Applications, 1990, Volume 14, Number 6, Page 501
[3]
Dung Le and Toan Trong Nguyen
Communications in Partial Differential Equations, 2006, Volume 31, Number 2, Page 307
[4]
Eduard Feireisl, Hana Petzeltová, and Peter Takáč
Journal of Differential Equations, 2012, Volume 252, Number 3, Page 2296
[5]
Hi Jun Choe
Communications in Partial Differential Equations, 1991, Volume 16, Number 11, Page 1709

Comments (0)

Please log in or register to comment.